# SDR CA130313002

- Difficulty date: January 31, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 15,593 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Plate
- Condition: Cracked
- Location: Float
- Part time: 15,592 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100H/ANNUAL INSPECTION ON EDO4580 FLOATS, 3 CRACKS HAVE BEEN FOUND ON THE WEBBED PLATE AT BS 16.0 ON THE LT, RT UPPER AND LOWER FLOAT, WHEEL ATTACHMENT POINTS.
